2017
Том 69
№ 9

All Issues

Volume 19, № 4, 1967

Article (Ukrainian)

Homogeneous difference schemes for systems of fourth-order partial differential equations

Boyarchuk A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 3–10

Article (Ukrainian)

On the rapidity of convergence of sequences of orthogonal polynomials to a limit function

Golinskii B. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 11–28

Article (Ukrainian)

Inclusion and equivalence of Kozhim summation methods

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 29–47

Article (Ukrainian)

Convergence of collocation method

Kaspshitskaya M. F., Tukalevskaya N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 48–56

Article (Ukrainian)

Systems with distributed parameters and time delays

Feshchenko S. F., Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 57–66

Article (Ukrainian)

Quasispectral properties of p-dimensional matrices (p ≥ 2)

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 67–79

Article (Ukrainian)

Improvement of the order of approximation of functions given in regions with angles, in neighborhoods of angular points

Shvai A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 80–87

Article (Ukrainian)

On the existence of solutions of the Bethe-Salpeter equation in one case of Lepton interactions

Yatsun V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 88–101

Article (Ukrainian)

The construction of asymptotic solutions for quasi-linear partial differential equations with retarded time argument

Fodchuk V. I., Vasilishin S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 108–113

Article (Ukrainian)

Logarithmic solutions of higher-order hypergeometric differential equations

Vovkodav I. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 114–119

Article (Ukrainian)

Continuations of a real hermite-indefinite function with a negative square

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 119–125

Article (Ukrainian)

Periodical solutions of nonlinear differential equations of second order with a Lagging argument

Martynyuk D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 125–132

Article (Ukrainian)

Solution to a perturbed system of linear algebraic equations when the perturbed system is degenerate

NikoLenko L. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 132–138

Article (Ukrainian)

Temperature distribution produced in a semi-infinite compound plate by a moving point source

Petrenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 138–141